# SDR SWAA2025070182537

- Difficulty date: June 17, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 29,657 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195BL OUTER SKIN IS DISBONDED NEAR THE AFT END OF THE PANEL.   PANEL 195BL WITH DISBONDED OUTER SKIN WAS REPAIRED IAW SRM 51-70-05-2R-2.
